# SDR GJQR9561

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N86W
- Make and model: Bell 206B-3
- Aircraft serial: 4142
- System (JASC): 6220 · Main Rotor Head
- Part: Arm Assy
- Part number: 206011139001
- Condition: Sticking
- Location: M/R
- Part time: 350 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARM STARTED STICKING IN FLIGHT POSITION AFTER SHUTTING DOWN AIRCRAFT.  AFTER REPEATED ATTEMPTS TO FREE UP ARM,  REPLACED IT.
